MathSciNet Relay Station
MathSciNet bibliographic data
MR1488592 (99f:82033) 82B44 (15A52)
Eynard, B. Eigenvalue distribution of large random matrices, from one matrix to several coupled matrices. Nuclear Phys. B 506 (1997), no. 3, 633–664.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement